# SDR ASAA2023091945195

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,728 hours, 17,977 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S AUTO FLIGHT STATUS ANNUNCIATOR DOES NOT TEST IN POS #1. GROUNDED - YES. RESET A/C POWER. OPS TEST GOOD. REF AMM 22-11-32.
